# SDR AALA202412269751

- Difficulty date: December 22, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N524UW
- Make and model: Airbus A321-231
- Aircraft serial: 3977
- Aircraft time: 51,478 hours, 19,558 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT OBSERVED ON GALLEY PANEL THAT DOOR 3R SHOWS CHECK PRESSURE INDICATION DESPITE DOORS SHOWING ARMED IN FLIGHT DECK. MAINTENANCE REPLACED DECODER ENCODER UNIT B 300RH6 (DEU) ON R3 DOOR PER AMM 23-73-47. (AALA202412267654) MAINTENANCE ALSO SERVICED THE R3 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-22-00. (AALA202412269751) A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED.
